# SDR HNAA0700187

- Difficulty date: August 10, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 40,913 hours, 45,924 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 83231029103
- Part serial: NSN
- Condition: Worn
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER GEAR RETRACTION LEFT GEAR DOOR REMAINED IN YELLOW.  CYCLED GEAR PER PROCEDURE THEN THE LEFT GEAR WOULD NOT COME DOWN AT ALL.  USED ALTERNATE EXTENSION, GOT ALL GREEN LIGHTS.  CIRCLED AND RETURNED TO HPN.  NO EMERGENCY WAS DECLARED BUT CAPTAIN DID REQUEST CFR TRUCKS.  FOUND LEFT GEAR ACTUATOR UPLOCK HOOK WORN.  REPLACED BUSHING, RIGGED ACTUATOR AND PROX SWITCH IAW -8 MM 32-10-21, OPS CHECK GOOD.
